Polynomials of Invertibel Knots.

Tsuyoshi Sakai

Mathematische Annalen (1984)

  • Volume: 266, page 229-232
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Sakai, Tsuyoshi. "Polynomials of Invertibel Knots.." Mathematische Annalen 266 (1984): 229-232. <http://eudml.org/doc/163849>.

author = {Sakai, Tsuyoshi},
journal = {Mathematische Annalen},
keywords = {invertibility of a knot; Alexander polynomial},
pages = {229-232},
title = {Polynomials of Invertibel Knots.},
url = {http://eudml.org/doc/163849},
volume = {266},
year = {1984},

AU - Sakai, Tsuyoshi
TI - Polynomials of Invertibel Knots.
JO - Mathematische Annalen
PY - 1984
VL - 266
SP - 229
EP - 232
KW - invertibility of a knot; Alexander polynomial
UR - http://eudml.org/doc/163849
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.